Gaviscon Extra Strength Peppermint Liquid (300ml)

Liquid (300ml)
Fast, soothing and long lasting. Effective relief from heartburn & acid indigestion. This product is suitable for pregnancy and breastfeeding.
Choose format
Available flavours
  • Aniseed
  • Peppermint

Buy now

Description

Gaviscon Double Strength brings fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion.

Gaviscon quickly soothes the burning sensation and helps keep digestive acid in the stomach where it should be.

Other Information:

- Suitable for use whilst pregnant or breastfeeding.

Dosage and Warnings

Not recommend for children under 12 years. The maximum total daily intake (40ml) for adults contains 424mg of sodium (take into account if on a low sodium diet). Contains hydrobenzoates, saccharin and sodium. This medicine contains 78mg of potassium per 10ml, to be taken into consideration by patients with reduced kidney function or patients on a controlled potassium diet. Glass bottle - handle with care. Do not drink directly from the bottle. If symptoms persist see your doctor. Keep out of reach for children.

Ingredients

Sodium Alginate 1000mg/10ml Potassium Bicarbonate 200mg/10ml Calcium Carbonate 200mg/10ml

Heartburn in Pregnancy

Typically two thirds of women experience heartburn during pregnancy. Here’s how heartburn can manifest in pregnancy and what you can do to reduce its impact on your day-to-day life.
Read more

Know the difference

Do you know the difference between heartburn and indigestion? Find out how they can be prevented and treated.
Read more

How Extra Strength Strength works

Our Extra Strength formula is designed to relieve the pain and discomfort of heartburn and indigestion. The sodium alginate in Gaviscon Double Strength acts as a ‘raft’ that forms over the contents of your stomach to help relieve reflux.


It’s called Gaviscon Extra Strength for a reason, as it contains double the concentration of sodium alginate compared with Gaviscon Original so you only need to take half as much.


For fast-acting relief of heartburn and indigestion, Gaviscon Extra Strength will take care of you.


Always read the label. Follow the directions for use. If symptoms persist, talk to your health professional.

Find Gaviscon near you